# SDR SWIA2023060129

- Difficulty date: June 29, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 48,299 hours, 31,780 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOTS SEAT INBOARD RAIL IS GROOVED     (C-CHECK RO 9/13/2023)    COPILOT'S I/B SEAT RAIL EXCEEDS MAXIMUM ALLOWABLE DIMENSION OF .290". ACTUAL DIMENSION .303". CALIPER USED: TUC9237, CAL: 19-JUL-22, DUE: 31-JUL-23. OUT OF LIMITS REF CRJ700 SRM 53-11-49-101-001-A01. INSTALLED NEW CO-PILOTS INBD SEAT RAIL UP TO APPROX. FS.265 REF. CRJ700 SRM 51-42-21-001-001-A01. COMPLIED WITH SKY WEST TC 51-900-1002-SKY AND MAJOR REPAIR FORM 337.
